MAUDE Adverse Event Report: ABBOTT MEDICAL AGILIS¿ NXT STEERABLE INTRODUCER DUAL-REACH¿ 71 CM SHEATH, SMALL CURL, 8.5F; Introducer, catheter

ABBOTT MEDICAL AGILIS¿ NXT STEERABLE INTRODUCER DUAL-REACH¿ 71 CM SHEATH, SMALL CURL, 8.5F; Introducer, catheter
Model Number 408309
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
One 8.5f agilis steerable introducer sheath and dilator were received for evaluation.During investigation, the sideport tubing detached with little force.
 
Event or Problem Description
This report is to advise of detached sideport tubing that was noted during analysis.During the paroxysmal supraventricular tachycardia procedure, the package of the sheath was opened, and when attempting to flush the sheath from the side port before insertion into the patient, resistance was noted, and saline did not flow into the side port tube.Even when applying considerable pressure to flush it, saline only entered the side port tube intermittently.The sheath was replaced and the procedure was completed with no adverse consequences to the patient.

Brand Name
AGILIS¿ NXT STEERABLE INTRODUCER DUAL-REACH¿ 71 CM SHEATH, SMALL CURL, 8.5F
Common Device Name
Introducer, catheter
Manufacturer (Section D)
ABBOTT MEDICAL
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS  1897-4050
Manufacturer (Section G)
ABBOTT MEDICAL
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS   1897-4050
Manufacturer Contact
wendy mccarty
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key24745042
Report Number3008452825-2026-00124
Device Sequence Number9230437
Product Code DYB
UDI-Device Identifier05414734206099
UDI-Public(01)05414734206099(10)10330096(17)270430
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K061363
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number408309
Device Catalogue Number408309
Device Lot Number10330096
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/03/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/02/2026
Initial Report FDA Received Date03/31/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age66 YR
Patient SexFemale
Patient Weight52 KG